# SDR 08FDEA01197

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Wedge
- Part number: NLC6041503
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBD ELEVATOR T/E WEDGE IS DISBONDED AND CRACKED.  REPAIRED T/E WEDGE IAW DC/MD-10 SRM 55-30-00; FIG 1; VOL I.
